# SDR TRBA201132504

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Aircraft time: 29,699 hours, 32,943 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE REPORTED BY F/A, WHITE SMOKE VISIBLE IN CABIN.  SMOKE SMELLED LIKE BURNING OIL. HAPPENED DURING APPROACH.  PERFORMED VARIOUS ENGINE RUN UPS AND VERIFIED LT AND RT AIR PACKS AND LT & RT ENGS IAW JIC 72-00-00 AND 21-10-00.  NO OIL ODOR OR SMOKE IN CABIN OR COCKPIT AT THIS TIME, JIC 21-22-0.
